# SDR 97ZZZM320

- Difficulty date: January 20, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N190GA
- Make and model: Beech 1900C
- Aircraft serial: UB1
- System (JASC): 3097 · Ice/Rain Protection System Wiring
- Part: Wire
- Condition: Not Grounded
- Location: Windshield
- Stage of operation: NR
- How discovered: O
- Nature of condition: B
- Precautionary procedure: O

## Discrepancy

FLT 100 - FPO-MIA - WINDSHIELD HEAT (ANTI-ICE) PRODUCES FOUL ODOR.  REMOVED AND REPLACED WINDSHIELD HEAT GRUOND WIRE.  CLEANED GROUND POINTS.  OPS CHECK NORMAL.  (M)
